# SDR AALA202505076594

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,657 hours, 14,920 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE REPEATS OF HOT COCKPIT WITH AN ODOR IN CABIN. REMOVED AND CLEANED FILTER SCREEN AND TEMP SENSOR AT FLIGHT DECK. OPERTIONAL CHECK WITH APU AND ENGINE BLEED GOOD. PER AMM 21-61-00-700-807-002.
